Hemi-slant submanifolds as warped products in a nearly Kaehler manifold

Khan, V.A and Khan, K. (2017) Hemi-slant submanifolds as warped products in a nearly Kaehler manifold. Mathematica Slovaca, 67 (3). pp. 759-772. ISSN 1399918

Full text not available from this repository.
Official URL: https://www.degruyter.com/view/j/ms.2017.67.issue-...

Abstract

The present article is devoted to the study of conditions on a hemi-slant submanifold of a nearly Kaehler manifold under which the submanifold is a warped product submanifold.

Item Type: Article
Uncontrolled Keywords: hemi-slant submanifolds; nearly Kaehler manifold; warped product
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 07 Feb 2018 09:58
Last Modified: 07 Feb 2018 10:37
URI: http://ir.amu.ac.in/id/eprint/11201

Actions (login required)

View Item View Item